# SDR CALA2015021200102

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 18,414 hours, 6,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 146654
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, EPL LIGHTING IN FIRST CLASS INOPERATIVE.  R & R BATTERY PACK PN D717-01-100, SN 67090, FROM LOCATION STATION 322 WL 291 RBL 7 M1674 WITH BATTERY PACK SN 146654.  OPERATIONS CHECKED GOOD IAW AMM 33-51 -06.
